# SDR COMA2009033050105

- Difficulty date: March 24, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 21,780 hours, 18,120 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10531102555
- Condition: Cracked
- Location: Fuselage
- Part time: 21,780 hours, 18,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED AROUND PARKING BRAKE CABLE HOLE.  REPAIRED PER EA 10-5311-02555.
